# SDR DALA2024021201967

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,321 hours, 27,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 DURING RT OVERWING SLIDE REPLACMENT FOUND LIFT RELEASE TRIGGER UNLOCK HANDLE (YELLOW) BROKEN. CORRECTIVE ACTION: REPLACED RELEASE HANDLE UNLOCK HANDLE REF B757 AMM 25-65. (4921940)
